# SDR AWXA200300264

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 66,100 hours, 25,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHTS AT THE L-2 DOOR, AND JUST AFT OF L-2 DOOR REMAIN ON. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY AT THE L-2 DOOR POSITION, OPERATIONAL CHECK WAS GOOD.
